# SDR SWIA972054

- Difficulty date: October 5, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 23,731 hours, 30,223 cycles
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN SIDE DIRECT VISION WINDOW WILL NOT CLOSE AND LATCH.  ADJUSTED CAPTAINS SIDE DIRECT VISION WINDOW IAW 52-22-00 EMB120 MM.  SYSTEM OPS CHECKS GOOD.
